U.S. doctors online nowAsk doctors free
CA
A 36-year-old female asked:

On mirena, (levonorgestrel) having my period, drinking plenty of water but noticed that my mouth is dry and i have thicker saliva, is this a reason for concern?

1 doctor answer1 doctor weighed in
Dr. Bryan Kurtz
A Verified Doctoranswered
Obstetrics & Gynecology 35 years experience
Not related: The symptoms are not related to the Mirena (levonorgestrel). You are still ovulating, though, so it could be hormone related. If it doesn't get better, you need to see your PCP.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.